Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An equivariant torus theorem for involutions


Author: W. H. Holzmann
Journal: Trans. Amer. Math. Soc. 326 (1991), 887-906
MSC: Primary 57N35; Secondary 57N75, 57S17
MathSciNet review: 1034664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete classification is given for equivariant surgery on incompressible tori with respect to involutions with possible $ 1$- or $ 2$-dimensional fixed sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N35, 57N75, 57S17

Retrieve articles in all journals with MSC: 57N35, 57N75, 57S17


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-1034664-8
PII: S 0002-9947(1991)1034664-8
Keywords: Involution, fixed sets, equivariant surgery
Article copyright: © Copyright 1991 American Mathematical Society